# SDR USAA2013102800009

- Difficulty date: October 26, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 39,145 hours, 23,011 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: D5227902620300
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK, THREE CRACKS FOUND ON FORWARD SEGMENT FRAME OF OVERWING EMERGENCY EXIT DOOR BETWEEN FRAMES 40 TO 41, Z-400, -Y1975. REPLACED FORWARD SEGMENT FRAME OF OVERWING EMERGENCY EXIT DOOR IAW EO 5210Y228.
